# SDR ASAA2023090745004

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,618 hours, 9,736 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FAULT 77-20862 #2 ENGINE BOTTOM LEFT EGT SIGNAL OUT OF RANCE WAS FOUND ECONOMIC FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1968286 TASKCARD: N/R-00004 ) REF TSR714919. CLEANED T495S3 ELECTRICAL CONNECTOR REF FIM TASK 77-05 TASK 801. ALL T49-.5 PROBE INDICATIONS AND EGT DISPLAY ARE NORMAL. THIS CLEARS TSR714919 SEAMC ANDY NOTIFIED
